Post Reply 
 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Thyroid Medication and Yeast
03-26-2013, 07:19 PM
Post: #1
Thyroid Medication and Yeast
Zinc is needed ofr conversion of T4 to T3, Zinc is often low in those who have yeast problems, get too much zinc and it will make yeast problems worse, take 30 mg zinc with 2 mg copper, or a lot of zinc with copper, with manganese and molybdenum, low zinc level may cause white dots in fingernails.

Isotretinoin or Accutane is a strong medication for severe acne, it can cause abnormalities in liver function.

*Author: Deborah Harper
Well, I started the compounded Armour thyroid medication this am as suggested on this site. Well the yeast went crazy. Every inch of my body reacted. I m very discouraged. I had been told by several other (Yahoo groups) support groups that any kind of hormone, antibiotic or steroid is a no no with candidia. They were right. It went crazy. Well I guess I am back to square one. What do I do about the low T3 and the candidia. I don't think coconut oil alone will help that much as I have been doing that for over 2 years and haven't seen much improvement.

Has anyone heard that enzymes high in protease is bad for people with yeast. I am taking a product that is high in cellulase and protease CDX by Theramedix) suppose to help with yeast overgrowth. I was told by somone else that the protease will make the yeast worse. Has anyone ever heard of that?

*Author: Polly
I'm sorry that you had that reaction. However, I don't think it was the yeast growing that did it.

Do you have high thyroid antibodies? Have you been tested for iodine deficiency?

*Author: Deborah Harper
antibodies were normal. Had iodine loading test done and it was 94%, high upper range.

I am sure that it increased the yeast. I had all the increase signs. More crusting in eyes, lips cracking and peeling, itching ears, eyes, rectum, vaginal area etc. There is no doubt in my mind and I guess I will not try that again. Not worth it. Now, what can I take that will increase my T3? There has to be something that people do other than armour etc. Thanks

*Author: Polly
Did your doctor check your adrenals? Those have to be working properly for your thyroid to work.

*Author: Deborah Harper
Yes he did. He said they were fine, but I think the results were low. I do sea salt and water for help with them

*Author: Polly
Zinc is also need for the conversion of T4 to T3. Zinc is often low in those who have yeast overgrowth. However, you don't want to get too much zinc or it will make the yeast problem worse. So either take a nominal amount of 30 mg zinc per day with 2 mg copper, or get your zinc levels tested / monitored via looking at the red blood cell levels. If you must supplement a lot of zinc, then besides copper, you also need a little extra manganese and molybdenum.

One symptom of low zinc levels is white dots in the fingernails.

I don't know why you had that bad reaction to one pill of Armour. Most people who have a bad reaction report heart palpitations, not itchiness and yeast problems.

Marilyn is mercury poisoned, and she found that she had to use T3 supplements rather than Armour. Maybe she will respond with more about here experience.

*Author: avandish
sea salt contains toxic metals that along with other problems can interfere with hormone production and function including t3

*Author: Deborah Harper
Can you show me any testing results or anything to back up the information about sea salt being toxic and interferring with T3 production? I use celtic sea salt.

*Author: Polly
I've been looking for you. I wanted to send you this bit of information. A year or two ago, I read about L-Carnitine countering the side effects of accutane. If you have any time to chat a bit, please email me at my new address, [email protected]

Isotretinoin -- Isotretinoin (Accutane), a strong medication used for severe acne, can cause abnormalities in liver function, measured by a blood test, as well as high cholesterol and muscle pain and weakness. These symptoms are similar to those seen with carnitine deficiency. Researchers in Greece showed that a large group of people who had side effects from isotretinoin got better when taking L-carnitine compared to those who took a placebo.
Find all posts by this user
Quote this message in a reply
Post Reply 


Forum Jump:


User(s) browsing this thread: 1 Guest(s)